Hepatitis C as a Presumed Service Connection for Military - Page 6
Create Post
Page 6 of 13 FirstFirst ... 2345678910 ... LastLast
Results 76 to 90 of 182
  1. #76
    No...I will not know until I see the Dr. this Monday.


  2. #77

    The Battle

    My brother Marines,

    I'm with all of you now. I have been in this battle before but am ready to try again. I will join the battle on Nov. 18 @ 20:00.

    Together we can overcome this persistent enemy within us. We have new weapons to fight with and Charlies on the run. For me the nightmare seeing three gooks squatting around their fire with their **** eating grins is vanishing. Stinkin' bastards actually thought they had won. Boom!

    We will win this battle.

    Ted


  3. #78
    Quote Originally Posted by maspotente2 View Post
    No...I will not know until I see the Dr. this Monday.
    Let me know as I want to follow my progress once I get started. I heard somewhere that if your clear after 4 or 8 weeks then you only have to do 24 weeks of treatment.

    Good luck on Monday. You are in my thoughts and prayers brother.

    Ted


  4. #79
    As in everything. Marines taking care of their own. I will keep you posted after my appt. tomorrow.
    Thanks & God Bless.


  5. #80
    Well...I just came back from the Dr. I did not clear the virus. I will stop taking all medications pertaining to such treatment. I'll have to wait for another 2 years or so until they come out with a different protocol.


  6. #81
    How many injections did you have?


  7. #82
    I was 12 weeks before they were able to determine if the meds would work for me. I think maybe 4 is not enough to make a decision.The side effects are rough but worth enduring to win the battle ,don,t give up ,it,s not in your dna1 You are a fighter!!!!!!!!!!!!!!!L/CPL Whitaker


  8. #83
    My decision to stop wasn't mine. It was made by the dr. On top of Hep C I also have Cirrohsis. I took a total of 6 injections. This is my second go-round.


  9. #84
    I will not give up. Marines do not give up. I will continue to fight this disease.


  10. #85

    We're here for you!

    Quote Originally Posted by maspotente2 View Post
    I will not give up. Marines do not give up. I will continue to fight this disease.
    try not to let this setback get you down. All it is is a setback.

    There are new meds coming down the pipeline now that money is being made with these latest drugs.

    In two years you can bet that things will be even better than now just things are better now than 2 years ago.

    The biggest thing is don't drink alcohol or use acetominophin. Treat your liver with kids gloves.

    Please stay with us on this thread.

    Ted


  11. #86
    That's what the dr. said. In another 2 years or so there will be some new meds. I dont drink, smoke, or take any meds that might affect my liver. I watch what I eat (no red meat) and I exercise (run). I will continue to keep y'all posted.

    Semper Fi My Brother....OoRah!


  12. #87
    We,re all there with you,Don,t get discouraged over this stay possitive!!! This is by no means an easy battle. I am one of the lucky ones that respond well to the meds.But still have all the side effects ,though not as bad as in the begining.Four more injections and with your prayers I,ll be done. L/CPL Whitaker


  13. #88
    Quote Originally Posted by maspotente2 View Post
    That's what the dr. said. In another 2 years or so there will be some new meds. I dont drink, smoke, or take any meds that might affect my liver. I watch what I eat (no red meat) and I exercise (run). I will continue to keep y'all posted.

    Semper Fi My Brother....OoRah!
    Google up Pharmasset. They have a new medication that promises to be amono-therapy, no interferon! They will make a report to the Liver foundation on November 10. This sounds promising!

    Maybe I'll wait too.

    Ted


  14. #89
    I did Google it. It sounds promising. I will ask my dr about it today. The withdrawals from the treatment is just as uncomfortable. I have a tremendous amount of itching and nausea still with developing rashes. It sucks!


  15. #90
    Quote Originally Posted by maspotente2 View Post
    I did Google it. It sounds promising. I will ask my dr about it today. The withdrawals from the treatment is just as uncomfortable. I have a tremendous amount of itching and nausea still with developing rashes. It sucks!
    I know you've heard this before but drink a ton of water, 64 ounces a day. Flush it out of you brother! Systemic medications take time to flush out. This time next week you'll feel a lot better. Hang tough.

    Ted


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not Create Posts
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts